MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED
Model Number 1105
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced brakes cannot be engaged or brakes are difficult to engage/disengage.There was no patient involvement.

Brand Name
5TH WHEEL STRETCHER, PRIME X
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key12234085
Report Number0001831750-2021-01095
Device Sequence Number3681940
Product Code FPO
UDI-Device Identifier07613327278194
UDI-Public07613327278194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1105
Device Catalogue Number1105000000X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1